# SDR AALA201709289025

- Difficulty date: November 2, 2016
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 22,111 hours, 8,654 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 351A10001
- Part serial: P8771
- Condition: Odor
- Part time: 4,826 hours, 1,956 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING TAXI AND CLIMB A MODERATE DIRTY SOCK ODOR WAS REPORTED.  REMOVED AND REPLACED THE APU IAW AMM 49-94-11.
